Taiwanese Journal of Mathematics

CONVERGENCE THEOREMS FOR THE H1-INTEGRAL

I. J. L. Garces and P. Y. Lee

Full-text: Open access

Abstract

We present two convergence theorems for the H1-integral.

Article information

Source
Taiwanese J. Math., Volume 4, Number 3 (2000), 439-445.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407260

Digital Object Identifier
doi:10.11650/twjm/1500407260

Mathematical Reviews number (MathSciNet)
MR1779108

Zentralblatt MATH identifier
0973.26008

Subjects
Primary: 26A39: Denjoy and Perron integrals, other special integrals

Keywords
Denjoy and Perron integrals convergence theorem

Citation

Garces, I. J. L.; Lee, P. Y. CONVERGENCE THEOREMS FOR THE H1-INTEGRAL. Taiwanese J. Math. 4 (2000), no. 3, 439--445. doi:10.11650/twjm/1500407260. https://projecteuclid.org/euclid.twjm/1500407260


Export citation